# SDR 2007FA0000319

- Difficulty date: April 6, 2007
- Submitted: April 6, 2007
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 2215 · Autopilot Main Servo
- Part: Transducer
- Part number: 0111
- Part serial: 16597A
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 460 hours
- Component: Auto Pilot, Stec
- Component part number: SYSTEM30
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ALTITUDE HOLD WAS INOPERATIVE.  WHEN SELECTED THE A/C WOULD PITCH EITHER UP OR DOWN IMMEDIATELY, OR THE A/C WOULD MAINTAIN ALTITUDE FOR A SHORT TIME AND THEN PITCH IN EITHER DIRECTION. COMPUTER AND PRESSURE TRANSDUCER WERE SENT TO STEC FOR TESTING. BOTH UNITS WERE RETURNED AS SERVICEABLE. AFTER INSTALLATION THE PROBLEM WAS STILL THERE. REPLACED THE TRANSDUCER WITH A KNOWN GOOD PART AND PROBLEM WAS SOLVED.STEC ACTED ASTONISHED THAT THEIR BENCH CHECK WOULDN'T FIND THE PROBLEM!
